MathSciNet Relay Station
MathSciNet bibliographic data
MR2293647 (2007m:05010) 05A15 (05C78 52B20 52C35)
Beck, Matthias; Zaslavsky, Thomas An enumerative geometry for magic and magilatin labellings. Ann. Comb. 10 (2006), no. 4, 395–413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement